# SDR DL733010379

- Difficulty date: March 7, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 41,033 hours, 28,620 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part serial: 9844
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR FAILED ENROUTE.   REPLACED STBY ATT INDICATOR. OPS NML
